# SDR AALA202211163844

- Difficulty date: November 13, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 24,649 hours, 9,759 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 330TS08Y
- Part serial: 893
- Condition: False Indication
- Location: Nr 2 Fire
- Part time: 51,510 hours, 29,469 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UPON REACHING CRUISE ALTITUDE, NOTICED AGENT 1 DISCHARGE LIGHT ILLUMINATED  ON ENGINE 2 FIRE PANEL.  MAINTENANCE REPLACED ENGINE / APU FIRE PANEL PER AMM 26-12-12-000/400-001-A AND 26-21-00-720-005-A. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
